# SDR DALA2016102407460

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 34,572 hours, 23,670 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON UPPER AND LOWER AFT COWL ATTACH POINTS HAVE CRACKS IN CUTOUTS ON SKIRT FAIRING. REMOVED BRACKETS, FITTINGS, GUSSETS, AND SHIMS. BLENDED OUT CRACKS IN RADIUS. PERFORMED PENETRANT INSPECTION OF CUTOUT LOCATIONS IAW ER/A 552108-14 REV. A SECTION 1 STEP 2C. NO CRACK NOTED.   FIT, DRILLED, TREATED, AND PAINTED REPAIR IAW ER/A 552108-14 REV. A SECTION 1. COMPLETED THE REPAIR IAW ER/A 552108-14 REV. A SECTION 1.
